Stability of nonlinear parabolic systems. (English) Zbl 0192.45002

Full Text: DOI


[1] W. E. KastenbergIntern. Control; W. E. KastenbergIntern. Control · Zbl 0189.46205
[2] Wang, P. K.C, On the feedback control of sistributed parameter systems, Intern. J. Control., 3, 255-273 (1966) · Zbl 0204.17202
[3] Protter, M. H.; Weinberger, H. F., Maximum Principles in Differential Equations (1967), Prentice-Hall: Prentice-Hall Englewood Cliffs · Zbl 0153.13602
[4] Coddington, E. A.; Levinson, N., Theory of Ordinary Differential Equations (1955), McGraw-Hill: McGraw-Hill New York · Zbl 0042.32602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.